Results 1 to 3 of 3

Thread: Uti?

  1. #1

    Uti?

    2-3 weeks of smelly cloudy dark urine. Had botox 6 months ago. This will be my 3rd uti since. I had 3 over the past 5 years prior. Any thoughts?

  2. #2
    Quote Originally Posted by HuskerDude View Post
    2-3 weeks of smelly cloudy dark urine. Had botox 6 months ago. This will be my 3rd uti since. I had 3 over the past 5 years prior. Any thoughts?
    Just spitballing here but:
    1. Six months ago you had a needle jabbed into your bladder numerous times (how many do they do 12? 24?). While everything used should be sterile, nothing is sterile (it's a goal, but not physically possible with something as messy as a medical procedure), maybe some bacteria got introduced into hard to reach places in your bladder and now it's hanging out.
    2. Maybe you cath less often because of the botox and therefore leave the urine in the bladder longer, giving any bacteria more time to grow compared to before you did botox.
    3. Maybe botox is wearing off (mine never lasted much more than 6 months) and bladder pressures are getting higher, of course this doesn't explain the previous two most recent UTIs
    4. Maybe you're just colonized now and it has nothing to do with the botox
    5. Maybe you're not colonized, you're just unlucky and it just happens to coincide with starting botox

  3. #3
    my guess, you arent getting rid of the bug could be in the biofilm
    Bike-on.com rep
    John@bike-on.com
    c4/5 inc funtioning c6. 28 yrs post.
    sponsored handcycle racer

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •